It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board

  • Daily Shut Down / Now Tsh 0.8 ( Was 150 ) - T4 17 ? Is This Normal ?

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 10-26-2007, 08:30 AM   #1
    peggatypawz
    Junior Member
    (female)
     
    Join Date: Oct 2006
    Location: herne bay, kent, england
    Posts: 33
    peggatypawz HB User
    Daily Shut Down / Now Tsh 0.8 ( Was 150 ) - T4 17 ? Is This Normal ?

    can anyone shed light ? hypothryoid for last year - was ok - suffered from all of the below on & off but for the last week i have been suffering from daily shut down - which goes in peaks, bad for 10 mins, then after effect for anything upto 4 hours, then ok, then could happen again / have to sit, then just wait for energy levels to pick up / cannot concentrate / slurred speech some stuttering / face, arms , legs bloating , MASSIVE pressure , not pain, in very back of head -
    on 150mg levothyroxine -
    Went to dr, as had ANOTHER attack - and after much debate got two results from him - he did NOT want to give me these - tsh now 0.8 ( was 150 ) and t4 - 17 - does this shed light?
    male dr also told me that thyroid DOES NOT cause speech problems, and memory / brain problems - i have to keep an open mind, and await consultant appt in a few weeks. Apparently I could be phycosymatic or im having panic attacks.? - I KNOW MY SPEECH / CONCENTRATION PROBS ARE EFFECTED BY MY THROID!!!
    im so angry - should have waited to see my usual lady dr who is much more understanding, and does not think im putting it on !
    it would be great if you could come up with something, i could take and show her on monday !
    many thanks ! - you are a lifesaver !

     
    Sponsors Lightbulb
       
    Old 10-26-2007, 12:57 PM   #2
    mkgb
    Senior Veteran
    (female)
     
    Join Date: Aug 2006
    Location: Oak Ridge
    Posts: 6,705
    mkgb HB Usermkgb HB Usermkgb HB Usermkgb HB Usermkgb HB Usermkgb HB Usermkgb HB Usermkgb HB Usermkgb HB Usermkgb HB Usermkgb HB User
    Re: Daily Shut Down / Now Tsh 0.8 ( Was 150 ) - T4 17 ? Is This Normal ?

    I replied to the other post. But you appear to be over medicated now.. the TSH is not bad.. it is very close to the optimal 1. But the T4 is high if the lab ranges are comparable to mine.. upper limit was 12.5. Medication induced hyper thyroid can cause the following symptoms:
    Adverse reactions associated with levothyroxine therapy are primarily those of hyperthyroidism due to therapeutic overdosage (see PRECAUTIONS and OVERDOSAGE). They include the following:

    General - fatigue, increased appetite, weight loss, heat intolerance, fever, excessive sweating;
    Central nervous system - headache, hyperactivity, nervousness, anxiety, irritability, emotional lability, insomnia;
    Musculoskeletal - tremors, muscle weakness;
    Cardiovascular - palpitations, tachycardia, arrhythmias, increased pulse and blood pressure, heart failure, angina, myocardial infarction, cardiac arrest;
    Respiratory - dyspnea;
    Gastrointestinal - diarrhea, vomiting, abdominal cramps and elevations in liver function tests;
    Dermatologic- hair loss, flushing;
    Endocrine- decreased bone mineral density;
    Reproductive - menstrual irregularities, impaired fertility.

    Seizures have been reported rarely with the institution of levothyroxine therapy.

    Inadequate levothyroxine dosage will produce or fail to ameliorate the signs and symptoms of hypothyroidism.

    Hypersensitivity reactions to inactive ingredients have occurred in patients treated with thyroid hormone products. These include urticaria, pruritus, skin rash, flushing, angioedema, various GI symptoms (abdominal pain, nausea, vomiting and diarrhea), fever, arthralgia, serum sickness and wheezing. Hypersensitivity to levothyroxine itself is not known to occur.

    There are a huge list of drug interactions as well with thyroxine.. steming from iodine to things with soy and minerals in it. How are you taking your T4 supplement and what are you taking with it?

    What about diet? Did you know of the drug-food interactions? Drug-Food Interactions: Consumption of certain foods affect levothyroxine absorption thereby necessitating adjustments in dosing. Soybean flour (infant formula), soy milk, soy protien powder, energy drinks, cotton seed meal, walnuts, and dietary fiber may bind and decrease the absorption of levothyroxine sodium from the GI tract. Certain mineral supplements also should be used with caution.

    Sincerely,
    MG
    __________________
    If we learn by our mistakes, I am working on one hell of an education.

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    white hairs down there? kriss79 Women's Health 5 02-01-2011 09:26 AM
    symptoms when the body starts to shut down maggiet01 Aging Issues 1 01-06-2010 12:10 PM
    What has helped me with my continual daily OBs... Oceanus Herpes 9 04-13-2008 10:02 PM
    150mg thyroxine daily-levels good, but still - daily episodes where body shuts down ? peggatypawz Thyroid Disorders 7 10-26-2007 12:40 PM
    Andreal gland shut down HairstYlist Addison's Disease 7 01-14-2007 03:15 PM
    Dr shut me down! crysci Cosmetic / Plastic Surgery 19 11-06-2004 06:19 PM
    Shut down of online pharmacies helped me TryingToSmile Addiction & Recovery 1 07-04-2004 08:59 AM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 12:10 AM.





    © 2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!